Evaluation of Multivariate Integrals via Fluctuationlessness Theorem and Taylor's Remainder


GÜRVİT E., Baykara N. A. , Demiralp M.

International Conference on Computational Methods in Science and Engineering, Hersonissos, Greece, 25 - 30 September 2008, vol.1148, pp.128-129 identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1148
  • City: Hersonissos
  • Country: Greece
  • Page Numbers: pp.128-129

Abstract

A recently developed Fluctuationlessness Method is used in approximating the multiple remainder terms of the integral of the multivariate Taylor expansion. This provides us with a new numerical integration method for multivariate functions.